# SDR CA141010006

- Difficulty date: September 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY BEFORE LANDING, THE PILOT NOTICED A DC NR 1 GENERATOR FAILED FOR A MOMENT. IT CAME BACK ONLINE AGAIN AND FOLLOWED BY AN OEI SITUATION ON ENGINE NR 1 SHORTLY BEFORE REACHING THE LANDING POINT.  CHECKLIST ACTIONS PERFORMED, PILOT DECIDED TO PROCEED TO HOME BASE AIRPORT FOR SAFE LANDING.  MECHANICS ARE TROUBLESHOOTING THE ELECTRONIC ENGINE CONTROL.  DATA SENT TO MFG.
